# SDR QXEA2013122301556

- Difficulty date: December 23, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 11,778 hours, 12,778 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Part number: 2D11541
- Condition: Corroded
- Location: Stowage Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPARTMENT UNDER FORWARD F/A JUMP SEAT FALLS OPEN.  FOUND HINGE TO BE DAMAGED AND RUSTED.  REPLACED THE HINGE.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
